Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series B, Pt. 2 , pp. 165--172

UNBIASED ESTIMATION IN DOUBLY TYPE II CENSORED SAMPLES FROM TRUNCATION PARAMETER FAMILIES IN THE PRESENCE OF AN OUTLIER

By

S. R. PATEL and M. B. BHATT, Sardar Patel University

SUMMARY. In this paper the uniformly minimum variance unbiased (UMVU) estimators for U-estimable parametric functions are obtained in the presence of an outlier when doubly type-II censored sample is available from a two-truncation parameter family of distributions and when singly type-II censored sample is available from a one truncation parameter family of distributions. Corresponding to the left censored, the right censored and the uncensored samples from a two-truncation parameter family of distributions and uncensored sample from a one-truncation parameter family of distributions relevant results have been mentioned. Some applications are given.

AMS (1980) subject classification. 62F10.

Key words and phrases. Doubly type-II censoring, minimum variance unbiased estimation, truncation parameter families, outlier.

Full Paper (PDF)

This article in mathematical reviews.